MAUDE Adverse Event Report: GRAHAM MEDICAL TECHNOLOGIES, LLC DBA GRAMEDICA HYPROCURE; SUBTALAR IMPLANT

GRAHAM MEDICAL TECHNOLOGIES, LLC DBA GRAMEDICA HYPROCURE; SUBTALAR IMPLANT
Model Number HYP-08
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 08/09/2011
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A multicenter post market clinical follow-up retrospective study is being performed at specific time points post-implantation to evaluate the safety and performance of the hyprocure subtalar implant, which is used for treatment of talotarsal joint dislocation.The data is gathered by study participants for the time period of september 2020-march 2021.The patient had undergone a revision surgery to insert a larger implant.
 
Event or Problem Description
I used to walk and my ankles made a suction cup sound, still walking but no sound.Minimal arch was created.Still uncomfortable barefoot.

Brand Name
HYPROCURE
Common Device Name
SUBTALAR IMPLANT
Manufacturer (Section D)
GRAHAM MEDICAL TECHNOLOGIES, LLC DBA GRAMEDICA
16137 leone drive
macomb MI 48042
MDR Report Key11852028
Report Number3004993707-2021-00019
Device Sequence Number14389523
Product Code HWC
UDI-Device IdentifierM621HYP080
UDI-PublicM621HYP080
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K042030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Remedial Action Modification/Adjustment
Type of Report Initial
Report Date (Section B) 04/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2011
Device Model NumberHYP-08
Device Catalogue NumberHYP-08
Device Lot Number08NA0407091
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/21/2021
Initial Report FDA Received Date05/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age52 YR